# SDR SIMA202108221003

- Difficulty date: August 21, 2021
- Submitted: August 22, 2021
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 49,422 hours, 44,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 EMERGENCY FLOOR STRIP LIGHTS INOP-C/A-T/S IAW FIM TASK 33-50-00-810-804-A RAR #2 BATTERY CHARGER ASSY IAW EMB AMM 33-50-04-000-801-A AND 33-50-04-400-801-A AND #2 BATTERY PACK IAW EMB AMM 33-50-04-000-802-A AND 33-50-04-400-802-A OPS CHECK GOOD
